MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; LENS, INTRAOCULAR, TORIC OPTICS

AMO PUERTO RICO MFG. INC. TECNIS IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number DIU150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 08/28/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section a5: unknown/ not provided.Asku.Device evaluation: product evaluation was not performed because the product has not been received.The complaint issue reported could not be confirmed.Manufacturing record review: the manufacturing process record was evaluated and revealed that the product was manufactured and released according to specifications.A search of complaints related to this production order (po) was performed.The search revealed that no additional complaints were received for this po.No escalation required.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.An attempt has been made to obtain the missing information; however, no definitive response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
The surgery center reported that a monofocal toric intraocular lens (iol) was explanted from a patient's left eye due to myopic surprise.The patient has a history of lasik.The incision was not enlarged but suture (10-0 nylon) was made.A replacement lens of the same model, but lower diopter ( 20.0d) was used.There was no patient injury reported.No further information was provided.
 
Additional Manufacturer Narrative
Section d9: device available for evaluation: yes.Section d9: returned to manufacturer on: dec 18, 2024.Section h3: device evaluated by manufacturer: yes.Device evaluation: visual inspection reveal the lens was received cut into three pieces.The pieces were cleaned and presented with no further issues.The complaint issues were not identified during product evaluation.The other observed issues during the product evaluation could not be confirmed to be related to a manufacturing or design issue.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key20886976
Report Number3012236936-2024-000330
Device Sequence Number12971633
Product Code MJP
UDI-Device Identifier05050474746596
UDI-Public(01)05050474746596(17)250206
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/06/2025
Device Model NumberDIU150
Device Catalogue NumberDIU150U225
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2024
Supplement Date Received by Manufacturer12/27/2024
Initial Report FDA Received Date12/09/2024
Supplement Report FDA Received Date01/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight55 KG
Patient RaceWhite